# SDR DALA2017112008220

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 67,740 hours, 48,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28 EMERGENCY LIGHT INOPERATIVE.  REPLACED THE SEAT WIRE HARNESS, OPS CHECKED GOOD IAW AMM 33-53.
